# SDR DL72S992166

- Difficulty date: September 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8873Z
- Make and model: Boeing 727225
- Aircraft serial: 21291
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Spar
- Part number: 652163241
- Condition: Cracked
- Location: Te Midflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF PREVENTATIVE MODIFICATION OF       MIDFLAP REAR SPAR ATTACH HOLES PER EO 4-58705-3AD, A FATIGUE CRACK WAS FOUND IN ONE OF THE MOD HOLES IN THE REAR SPAR CHORD.  THE HOLE WAS REAMED UP FROM .1875 DIA TO .25 INCH DIA TO REMOVE CRACK INDICATION.  AUTHORIZED COLD WORK OF FASTENER HOLE AND INSTALLATION OF OVERSIZED FASTENER.
